Existence and Uniqueness of Solution for a Class of Nonlinear Fractional Order Differential Equations
Azizollah Babakhani and
Dumitru Baleanu
Abstract and Applied Analysis, 2012, vol. 2012, 1-14
Abstract:
We discuss the existence and uniqueness of solution to nonlinear fractional order ordinary differential equations , with boundary conditions or satisfying the initial conditions , where denotes Caputo fractional derivative, is constant, and . Schauder's fixed-point theorem was used to establish the existence of the solution. Banach contraction principle was used to show the uniqueness of the solution under certain conditions on .
Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/632681.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/632681.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:632681
DOI: 10.1155/2012/632681
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().